RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Bulletin de l'Académie Impériale des Sciences de St.-Pétersbourg. VI série, 1914, Volume 8, Issue 2, Page 93 (Mi izv6447)  

Comtes-Rendus

Betulae Turkestaniae

D. Litvinov (Litwinow)


Full text: PDF file (246 kB)

Citation: D. Litvinov (Litwinow), “Betulae Turkestaniae”, Bulletin de l'Académie Impériale des Sciences de St.-Pétersbourg. VI série, 8:2 (1914), 93

Citation in format AMSBIB
\Bibitem{Lit14}
\by D.~Litvinov (Litwinow)
\paper Betulae Turkestaniae
\jour Bulletin de l'Acad{\'e}mie Imp{\'e}riale des Sciences de St.-P{\'e}tersbourg. VI s{\'e}rie
\yr 1914
\vol 8
\issue 2
\pages 93
\mathnet{http://mi.mathnet.ru/izv6447}


Linking options:
  • http://mi.mathnet.ru/eng/izv6447
  • http://mi.mathnet.ru/eng/izv/v8/i2/p93

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Извѣстія Императорской Академіи Наукъ
    Number of views:
    This page:68
    Full text:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020